# SDR CA971015064

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Bowl
- Part number: AAB4418D2A
- Condition: Corroded
- Location: Fuel Filter
- Part time: 1,438 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF THE FUEL FILTER, AND FUEL FEED LINE IN THE LEADING EDGE OF THE PORT WING, WS 76.60, DEEP CORROSION WAS FOUND IN THE LOWER PART OF THE FILTER BOWL. ACCORDING TO THE SUBMITTER THIS PROBLEM IS DUE TO THE POOR LOCATION OF THE DRAIN, SITUATED IN THE CENTRE OF THE BOWL. WITH THE SLOPE OF ABOUT 45 DEGREES, NOT ALL OF THE WATER IS DRAINED. POST MOD SB215-212.
